RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



TMF:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


TMF, 1982, Volume 53, Number 3, Pages 342–357 (Mi tmf2622)  

This article is cited in 3 scientific papers (total in 3 papers)

A method of solving quasipotential equations

A. A. Arkhipov, V. I. Savrin


Abstract: A method is proposed for solving quasipotential equations in the configuration space on the basis of a special integral transformation. The Coulomb problem is solved by this method. The class of potentials that admit exact solution of quasipotential equations with discrete spectrum is described. The connection between the proposed method and the approach based on expansion of the wave function with respect to irreducible unitary representations of the Lorentz group is established.

Full text: PDF file (1795 kB)
References: PDF file   HTML file

English version:
Theoretical and Mathematical Physics, 1982, 53:3, 1165–1175

Bibliographic databases:

Received: 19.01.1982

Citation: A. A. Arkhipov, V. I. Savrin, “A method of solving quasipotential equations”, TMF, 53:3 (1982), 342–357; Theoret. and Math. Phys., 53:3 (1982), 1165–1175

Citation in format AMSBIB
\Bibitem{ArkSav82}
\by A.~A.~Arkhipov, V.~I.~Savrin
\paper A~method of solving quasipotential equations
\jour TMF
\yr 1982
\vol 53
\issue 3
\pages 342--357
\mathnet{http://mi.mathnet.ru/tmf2622}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=693607}
\transl
\jour Theoret. and Math. Phys.
\yr 1982
\vol 53
\issue 3
\pages 1165--1175
\crossref{https://doi.org/10.1007/BF01027796}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=A1982QZ66700003}


Linking options:
  • http://mi.mathnet.ru/eng/tmf2622
  • http://mi.mathnet.ru/eng/tmf/v53/i3/p342

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. E. A. Dei, V. N. Kapshai, N. B. Skachkov, “Exact solution of quasipotential equations of general form with chromodynamic interaction”, Theoret. and Math. Phys., 69:1 (1986), 997–1006  mathnet  crossref  mathscinet  isi
    2. E. E. Boos, V. I. Savrin, E. M. Shablygin, “Exact solution of a quasipotential equation by contour integration”, Theoret. and Math. Phys., 72:2 (1987), 819–824  mathnet  crossref  isi
    3. E. A. Dei, V. N. Kapshai, N. B. Skachkov, “Exact solutions of a class of quasipotential equations for a superposition of one-boson exchange quasipotentials”, Theoret. and Math. Phys., 82:2 (1990), 130–138  mathnet  crossref  mathscinet  isi
  • Теоретическая и математическая физика Theoretical and Mathematical Physics
    Number of views:
    This page:149
    Full text:59
    References:19
    First page:2

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019